Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Burlington, VT

June 8, 2012Essex County, Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 8:13 PM EDT for Essex County, Franklin County, St. Lawrence County, New York. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2012, 8:13 PM EDT (00:13 UTC)
Expired
Jun 8, 2012, 8:43 PM EDT
In force
30 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Essex County, NY, Franklin County, NY, St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 104 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WUUS51 KBTV 090013
SVRBTV
NYC031-033-089-090100-
/O.NEW.KBTV.SV.W.0040.120609T0013Z-120609T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
813 PM EDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
  SOUTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 900 PM EDT.

* AT 812 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR SHURTLEFF...
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  HORSESHOE LAKE...PIERCEFIELD...NEWCOMB...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4382 7415 4381 7422 4392 7434 4397 7426
      4408 7429 4411 7435 4408 7470 4407 7476
      4409 7478 4409 7487 4423 7491 4436 7474
      4387 7395 4379 7406
TIME...MOT...LOC 0013Z 331DEG 33KT 4421 7474

$$
LOCONTO
1 follow-up statement
836 
WWUS51 KBTV 090043
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
843 PM EDT FRI JUN 8 2012

NYC031-033-089-090053-
/O.CAN.KBTV.SV.W.0040.000000T0000Z-120609T0100Z/
ESSEX NY-FRANKLIN NY-ST. LAWRENCE NY-
843 PM EDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LAWRENCE...
SOUTHWESTERN FRANKLIN AND SOUTHWESTERN ESSEX COUNTIES IN NORTHERN NEW
YORK IS CANCELLED...

THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4382 7415 4381 7422 4392 7434 4397 7426
      4408 7429 4411 7435 4408 7470 4407 7476
      4409 7478 4409 7487 4423 7491 4436 7474
      4387 7395 4379 7406
TIME...MOT...LOC 0043Z 331DEG 33KT 4397 7455

$$
JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 8, 5:20 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
520 PM EDT FRI JUN 8 2012

.SYNOPSIS...
SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN
UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE
OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS
EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND
WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE
MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND
INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN
NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT
MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME.

PREVIOUS DISCUSSION...
FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING
HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN
MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA
TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF
SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST
PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE
CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL
LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE
FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS
GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO
BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL
EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS.
OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH
CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER
OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES
SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S
FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS
CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS
SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY
JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL
CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF
DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED.
HIGHS SEASONAL 70 TO 75.

THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES
INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH
HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER
COMFORTABLE HUMIDITY LEVELS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL
CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN
PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY
FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL
TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE
80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL
SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER
TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP
DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF
RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY
WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM
GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME
WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK
TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO
WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF
VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES
THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR
VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY
1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH
APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS
BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY.

OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND
SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A
WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY
LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR
SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY
PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/RJS
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
352 AM EDT FRI JUN 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
352 AM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN
NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON.
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE
STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE
LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE
OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE
BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE
NORTH COUNTRY.

In the hours before

Local storm report, Jun 8, 7:21 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   NWS EMPLOYEE

&&

EVENT NUMBER BTV1200174

LOCONTO
Local storm report, Jun 8, 7:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
06/08/2012  M1.00 INCH       ESSEX              NY   PUBLIC

&&

EVENT NUMBER BTV1200175

LOCONTO
Local storm report, Jun 8, 7:42 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
742 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 W PITTSFIELD          43.77N  72.84W
06/08/2012  M1.25 INCH       RUTLAND            VT   TRAINED SPOTTER

0340 PM     HAIL             STOCKBRIDGE             43.79N  72.75W
06/08/2012  M0.25 INCH       WINDSOR            VT   PUBLIC

            PUBLIC

0500 PM     HAIL             PLATTSBURGH             44.70N  73.45W
06/08/2012  M0.75 INCH       CLINTON            NY   EMERGENCY MNGR

            CLINTON COUNTY EMERGENCY MANAGER

0519 PM     HAIL             SOUTH HERO              44.65N  73.30W
06/08/2012  M0.25 INCH       GRAND ISLE         VT   PUBLIC

            PUBLIC

0534 PM     HAIL             COLCHESTER              44.54N  73.15W
06/08/2012  M1.00 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0552 PM     HAIL             ALTONA                  44.89N  73.66W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0556 PM     HAIL             ELLENBURG DEPOT         44.91N  73.80W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

0605 PM     HAIL             1 E NASHVILLE           44.45N  72.93W
06/08/2012  M1.00 INCH       CHITTENDEN         VT   NWS EMPLOYEE

            PUBLIC

0605 PM     HAIL             ELLENBURG               44.89N  73.84W
06/08/2012  E1.25 INCH       CLINTON            NY   PUBLIC

            HALF-DOLLAR SIZE HAIL

0605 PM     TSTM WND DMG     ELLENBURG               44.89N  73.84W
06/08/2012                   CLINTON            NY   PUBLIC

            TREE BRANCHES AND LEAVES DOWN

0614 PM     HAIL             BOLTON                  44.38N  72.89W
06/08/2012  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            ALONG I 89

0615 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            QUARTER SIZE HAIL AND TREES DOWN ACROSS ROADWAY

0615 PM     HAIL             FORT COVINGTON          44.99N  74.50W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0615 PM     HAIL             MALONE                  44.85N  74.29W
06/08/2012  M1.75 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0615 PM     HAIL             CHATEAUGAY              44.93N  74.08W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0620 PM     HAIL             CHATEAUGAY              44.93N  74.08W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            COVERING THE GROUND

0622 PM     HAIL             WATERBURY CENTER        44.38N  72.72W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0625 PM     LIGHTNING        JEFFERSONVILLE          44.64N  72.83W
06/08/2012                   LAMOILLE           VT   FIRE DEPT/RESCUE

            STRUCTURE CAUGHT FIRE IN JEFFERSONVILLE VERMONT AFTER
            LIGHTNING STRIKE

0625 PM     TSTM WND DMG     BRUSHTON                44.83N  74.51W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN

0625 PM     HAIL             ESSEX JUNCTION          44.49N  73.11W
06/08/2012  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0630 PM     HAIL             DANNEMORA               44.72N  73.72W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0630 PM     HAIL             BRUSHTON                44.83N  74.51W
06/08/2012  M0.75 INCH       FRANKLIN           NY   LAW ENFORCEMENT

            SMALL LIMBS KNOCKED OUT OF TREES

0630 PM     HAIL             BOMBAY                  44.94N  74.57W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0630 PM     HAIL             PERU                    44.58N  73.53W
06/08/2012  M0.50 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0630 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   NWS EMPLOYEE

0630 PM     HAIL             SOUTH BOMBAY            44.89N  74.55W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            HAIL PIERCED VINYL SIDING ON HOME AND DAMAGED CAR
            WINDSHIELDS IN DRIVEWAY

0634 PM     HAIL             BRUSHTON                44.83N  74.51W
06/08/2012  M1.25 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

0634 PM     TSTM WND DMG     MOIRA                   44.82N  74.56W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN IN MOIRA

0634 PM     TSTM WND DMG     HOGANSBURG              44.97N  74.66W
06/08/2012                   FRANKLIN           NY   PUBLIC

            TREES DOWN IN HOGANSBURG

0635 PM     HAIL             WATERBURY               44.34N  72.75W
06/08/2012  M0.50 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0635 PM     HAIL             CADYVILLE               44.70N  73.63W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0640 PM     HAIL             SARANAC                 44.65N  73.74W
06/08/2012  M0.75 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0645 PM     HAIL             BERLIN                  44.21N  72.58W
06/08/2012  M1.00 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0645 PM     HAIL             PERU                    44.58N  73.53W
06/08/2012  M1.00 INCH       CLINTON            NY   PUBLIC

            PUBLIC

0650 PM     HAIL             BARRE                   44.20N  72.51W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0650 PM     HAIL             MONTPELIER              44.27N  72.57W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0655 PM     HAIL             2 SE BARRE              44.18N  72.48W
06/08/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

0700 PM     HAIL             SOUTH BARRE             44.18N  72.51W
06/08/2012  E0.25 INCH       WASHINGTON         VT   PUBLIC

0729 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
06/08/2012  M1.00 INCH       ESSEX              NY   PUBLIC

&&

EVENT NUMBER BTV1200138 BTV1200139 BTV1200140 BTV1200141 BTV1200142
BTV1200143 BTV1200147 BTV1200144 BTV1200148 BTV1200150 BTV1200145
BTV1200146 BTV1200149 BTV1200151 BTV1200152 BTV1200154 BTV1200164
BTV1200153 BTV1200155 BTV1200167 BTV1200163 BTV1200165 BTV1200168
BTV1200172 BTV1200174 BTV1200176 BTV1200169 BTV1200170 BTV1200171
BTV1200157 BTV1200161 BTV1200156 BTV1200158 BTV1200162 BTV1200159
BTV1200160 BTV1200173 BTV1200166 BTV1200175

MAB
Local storm report, Jun 8, 7:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
752 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             WATERBURY               44.34N  72.75W
06/08/2012  M0.88 INCH       WASHINGTON         VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200177

MAB
Local storm report, Jun 8, 7:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
755 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             RAINBOW LAKE            44.47N  74.17W
06/08/2012  M0.25 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200178

MAB
Special weather statement, Jun 8, 8:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
802 PM EDT FRI JUN 8 2012

NYZ029-030-034-090100-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-WESTERN ESSEX NY-
802 PM EDT FRI JUN 8 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH SOUTH CENTRAL FRANKLIN...
SOUTHEASTERN ST. LAWRENCE AND SOUTHWESTERN ESSEX COUNTIES...

AT 758 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
SHURTLEFF...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SHURTLEFF...CRANBERRY LAKE...GALE...CONIFER...PIERCEFIELD...HORSESHOE
LAKE...TUPPER LAKE...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4382 7415 4381 7420 4382 7423 4392 7434
      4397 7426 4411 7429 4406 7490 4426 7495
      4441 7480 4423 7438 4404 7410 4380 7410

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:02 PM EDTSpecial Weather StatementBTVHamilton58 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.